# SDR AUS20021353

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Broken
- Location: Passenger/Crew D
- Component: Passenger/Crew D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN DOOR R2 JAMMED CLOSED. INVESTIGATION FOUND THE LOWER DOOR PUSHROD BROKEN.
